| Model Number |
01.29.206 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in reporting pain due to a dislocation of the head from the liner.She was dislocating and increased her issue due to impingement between the ischium and the lesser trochanter.The surgeon revised head, liner and cup, he put in a double mobility little bit bigger and added the 3.5 to the head offset.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 december 2025 ball heads: mectacer 01.29.206 mectacer head biolox delta dia.32 12/14-l (k112115) lot 2504717: (b)(4) items manufactured and released on 11-mar-2025.Expiration date: 19-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3239hcat hooded pe hc liner d 32/c (k103721) lot 2501272: (b)(4) items manufactured and released on 17-mar-2025.Expiration date: 27-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.